The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions
Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 747-749
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_4_a1,
author = {V. G. Verdiev},
title = {The arrangement of the points of maximal deviation in the {Chebyshev} approximation of continuous functions},
journal = {Doklady Akademii Nauk},
pages = {747--749},
year = {1969},
volume = {186},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a1/}
}
TY - JOUR AU - V. G. Verdiev TI - The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions JO - Doklady Akademii Nauk PY - 1969 SP - 747 EP - 749 VL - 186 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a1/ LA - ru ID - DAN_1969_186_4_a1 ER -
V. G. Verdiev. The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions. Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 747-749. http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a1/